# SDR CALA2025120811831

- Difficulty date: November 24, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 82,965 hours, 30,635 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 141A350564
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L HAS CORROSION AT BS 360.  REMOVED DAMAGED SECTION OF STRINGER 27L IAW SRM 51-10-02, STEP 4C.  PERFORMED HFEC INSPECTION OF CUT EDGE OF STRINGER IAW NDT MANUAL PART 6, 51-00-00 PROC 23, NO DEFECTS NOTED.  ACCOMPLISHED PART -A- STEP 6 OF AVO 721-25-11-24-01.  PERFORMED HOLE PROBE INSPECTION OF REMOVED FASTENERS BETWEEN BS 330 - 390, S27L IAW NDT MANUAL PART 6 51-00-00 PROCEDURE 16 AND AVO 721-25-11-24-01, STEP A. 6.  NO CRACKS FOUND. STEP B (3).  ACCOMPLISH A FLUORESCENT PENETRANT INSPECTION IAW SOPM 20-20-02 OF FORMED REPAIR PARTS, -1 CHANNEL & -2 ANGLES, AFTER FORMING IAW AVO 721-25-11-24-01. STEP B (3).   ACCOMPLISHED DVI INSPECTION OF DAMAGE AREA, NO DEFECTS NOTED. ACCOMPLISHED FLUORESCENT PENETRANT INSPECTION IAW SOPM 20-20-02 OF THE FORMED REPALL WORK ABOVE ACCOMPLISHED IAW ECRA 5310-08728.
